Sequences of binomial operators introduced by using umbral calculus are investigated from the point of view of statistical convergence. This approach is based on a detailed presentation of delta operators and their associated basic polynomials. Bernstein–Sheffer linear positive operators are analyzed, and some particular cases are highlighted: Cheney–Sharma operators, Stancu operators, Lupaş operators.
(Babes-Bolyai University, Cluj-Napoca
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)
See the expanding block below.
O. Agratini, From uniform to statistical convergence of binomial-type operators, In: Advances In Summability And Approximation Theory, 169 – 179, (Eds. S. A. Mohiuddine, T. Acar), Springer, Singapore, 2018. ISBN: 978-981-13-3076-6, DOI https://doi.org/10.1007/978-981-13-3077-3_10
se trece aici ISSN-ul print
aici se va trece ISSN-ul online
Google Scholar Profile
 H. Fast, Sur le convergence statistique. Colloq. Math. 2, 241–244 (1951)MathSciNetCrossRefGoogle Scholar